It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 9 of 9 for anti nausea phenergan. (0.007 seconds)


... I'm sorry that you appear to have had a bad reaction to phenergan. I have used it to treat my radiation nausea in the past and found it to be very effective. ... (6 replies)
... I have been given phenergan in the hospital a few times and more than once experienced a horrible restlessness... ... (6 replies)
... on't have the sheet on it any longer but you can find all that info online. I find it just makes me a bit sleepy and very dry mouthed. I've actually taken both phenergan and Zofran together when my raditation nausea was REALLY bad and it worked wonders. ... (6 replies)

... nt to wake up sick. He told me that he would use the newer drugs for sedation and make sure I wouldn't be ill and I wasn't. I'm sure they gave me something for nausea before I even came out of the sedation but whatever his combo was I felt fine. ... (6 replies)
... I don't know what my nausea problem is, but I go through periods where I just puke and puke and puke for no reason and have to go into hospital...one thought was "migraine of stomach". ... (6 replies)
... I am also wondering about this, I took zofran for the last year and now phenergan for the last 2.. ... (1 replies)
Reglan....
Mar 23, 2004
... nausea medicine that does it to me also. My husband can't have compazine for the same reason. Reglan also gives me diarrhea. Phenergan for nausea is okay, not quite as bad. ... (8 replies)
... I am a lightweight too with drugs..wow, both drugs at the same time...I'd be out of it too. Here's something scary..when the nurse just ignored me, I thought I would wait for the doc to come in and tell him and when I did, he said, "well we can try some Compazine, maybe that won't make you as jittery"..From what I read, Compazine has worse side effects.. Is it true, these... (6 replies)
... I'm glad there are many out there because I do not want to ever go through that again..I see a few have that "movement side effect" and I wonder if maybe the times I experienced I was given too much? My daughter who has epilepsy was also given it and had the same reaction. I've heard of Zofran..do you know if one of it's side effects is that weird feeling? What scares me is... (6 replies)




Pages: 1

All times are GMT -7. The time now is 07:04 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!